# SDR DHL9780131C

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT CABIN FLOOR AT STA 240 LT SIDE COMPLETELY BROKEN OUT.  CUT OUT DAMAGED SECTION OF FLOOR AND INSTALLED REPAIR DOUBLER PER SRM 53-2-0.
